Discussion of "Sequential Quasi-Monte Carlo" by Mathieu Gerber and Nicolas Chopin

File Description SizeFormat 
1501.03386v1.pdfAccepted version177.17 kBAdobe PDFView/Open
Title: Discussion of "Sequential Quasi-Monte Carlo" by Mathieu Gerber and Nicolas Chopin
Authors: Oates, CJ
Simpson, D
Girolami, M
Item Type: Journal Article
Abstract: A discussion on the possibility of reducing the variance of quasi-Monte Carlo estimators in applications. Further details are provided in the accompanying paper "Variance Reduction for Quasi-Monte Carlo".
Issue Date: 23-May-2017
Date of Acceptance: 1-May-2017
URI: http://hdl.handle.net/10044/1/71772
DOI: https://doi.org/10.3150/16-BEJ834
ISSN: 1350-7265
Publisher: Bernoulli
Journal / Book Title: Bernoulli
Volume: 23
Issue: 4B
Copyright Statement: © 2017 Bernoulli.
Keywords: stat.CO
stat.CO
stat.CO
stat.CO
0104 Statistics
1403 Econometrics
Statistics & Probability
Publication Status: Published
Online Publication Date: 2017-05-23
Appears in Collections:Mathematics
Statistics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons